Skip to main content
Log in

Zur affinen Differentialgeometrie im Großen II. Über eine Abschätzung der Pickschen Invariante auf Affinsphären

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Diese Arbeit schließt sich an die im folgenden mit I zitierte Arbeit “Zur affinen Differentialgeometrie im Großen. I”, diese Math. Z., an, aus der Begriffe, Bezeichnungen und einige Formeln übernommen werden.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Schneider, R. Zur affinen Differentialgeometrie im Großen II. Über eine Abschätzung der Pickschen Invariante auf Affinsphären. Math Z 102, 1–8 (1967). https://doi.org/10.1007/BF01110280

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01110280

Navigation